Aa
A
A
A
Close
Dermatology Community
54k Members
Avatar universal

What could be the reason for itchy and scaly and skin pain?

For past 5 months I've itching, after that scaly patches forming on groin area.Dermatologist pescribed econazole  cream but It's not helping. If apply Dipropionate (Clotrimazole and Betamethasone) It's controlling and returning after I stop the cream.What could be the reason, I need help.Both my physician and Dermatologist didn't gave me the right medication.And here are some pictures after stopping Dipropionate  cream.
http://www.medhelp.org/user_photos/list/691217
0 Responses
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions